Betaseron


#1

I am on Betaseron and copaxone.  Since I started Betaseron we have had to go to 1/2 dose because I get extremely weak the day after my shot.  I am still getting weak even on the 1/2 dase.  Anybody else have this? 


#2

Copaxone makes me narcaleptic for a little while 1/2 hour after injection. I just fall asleep for 15 minutes on the couch or floor. The Copaxone reps said it was a know side effect and it would go away.

Why are you taking both of these medications at one time? I did not know it was possible to take both. I know that drug trials are going on using both Copaxone and Avanox.

I would call the companies about these possible side effects also the pharmacy and your own Doctor. It doesn't seem like this is a good way to have to live for a while.

I hope things get better and let us know what they say!

Dawn


#3

did you work your way up to the full dose?  My doctor had me work my way up for the first month.  I felt horrible after my first few shots, but by the time i got up to the full dose i handled it just fine.


#4

I am on Avonex and I started on a 1/2 dose for the first month and then went to a full dose.  I have been on Avonex for 6 months now and I still have the same side effects as if it were my first shoot.  I am hopeing it will get better because I am about to give up.  

 


#5

Boo,

 Copaxone has very few side effects. It is a once a day shot. I give it to myself at 10am. I use ice because it aches like a sore muscle for about 1/2 after the injection and welts up. It may get a little itchy like a bug bite, but that is it. I have never felt flu like symptoms with this medication.

I don't think I could take the flu symptoms every week. That would really be hard if I had to feel awfull every week.

Dawn


#6

Thanks to everyone for your suggestions  My doctor took me off betaseron but left me on copaxone.  He now wants me to go on Tsabri.  I am scared of this drug.  Anybody take this?  Thanks